# SDR CA110725013

- Difficulty date: July 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,552 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Retainer
- Part number: C2061
- Condition: Scored
- Location: Swashplate
- Component: Swashplate, Robsin
- Component part number: C0174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSP, IT WAS FOUND THAT LOCKWIRE TAIL ON NAS1352-08H8P SCREW MADE CONTACT WITH INNER SURFACE OF RETAINER PN: C206-1 CAUSING SCORING.  SWASHPLATE ASSY REPLACED.
